It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


My family has planned a very nice island vacation from august 8- august 16. I got my last period on july 15th and have a regular, 28 day cycle. My next period should be coming on august 12th which is, SMACK DAB in the middle of my vacation. I usually get heavy bloating, cramps and moodiness. I called and scheduled my first exam with the gyno for august 5th, but recently read that if you start birth control you can post pone/delay or lighten your period. I never been on birth control before, and I called the doctor ive scheduled an appointment with and he called in a prescription for me to start taking the pill. He told me because I didnít start when my period started its going to be screwed up and Im going to have breakthrough bleeding.

Im nervous about what will happen and what to expect. He said going on the pill at this time (already 1 week into my cycle) might make me bleed more. I donít know what to do! Should I hold off and take it at my next period, or start now even though ill spot? Will it make me spot and then postpone my period until I take the placebo pills? Or will I have crazy spotting all month long and then still get my period (as if it were my normal cycle) while im on the pill? AHHHH!! Does any one have any experience? This is making me nervous!





All times are GMT -7. The time now is 07:30 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!